View Single Post
Old 11-12-2012, 07:21 AM   #2
thefonz10 thefonz10 is offline
Newbie
(male)
 
Join Date: Nov 2012
Location: vernon hills, il
Posts: 2
thefonz10 HB User
Re: vicodin es withdrawals?

thanks phoenix.

after a very long and mentally straining weekend i woke up today with a ton a anxiety that disiappated after a long drive to work. i actually feel like i have a bit of energy. i had tons of mood swings and i dont think that they are over just yet, but for now i feel good.

let me tell you though, this process has not been fun. god bless my fiance for being there for me. the worst part of this has been the "not all there feeling" and feeling of doom. also the dread of this never getting better. Alot of feelings of depersonalizition (comes with the ocd/high anxiety territory) What helped most was eating alot of candy and playing with my fiance's cat. once again, i wasnt on a whole lot of hydro but for me its ussually a mental battle. day one wasnt too bad except for alot of RLS. day two i felt like i was living on another planet, RLS, back pains,stuffed nose, increased heart rate. last night (day three) i had some issues with sleep, but it was nothing a bit of nyquil and klonopin couldnt cure. i am looking better to feeling better every day. my hat goes off to anyone who has kicked and been on a higher dosage for much longer. i know that the tapering for a few weeks before must have helped.

its great to have some hope this morning.

god bless all of you, and you can do it!!!!!

the one thing that makes me feel like this is going to stick is reading this quote on another board: "yes, i have one more buzz left in me, but not one more withdrawal"

Last edited by thefonz10; 11-12-2012 at 07:26 AM. Reason: after thought

 
The following user gives a hug of support to thefonz10:
ctrue (12-10-2012)